# SDR CAL950921

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3187007
- Condition: Inoperative
- Location: Lt Te Flap
- Part time: 23,805 hours
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A, J

## Discrepancy

FLT NR 0973 - GUM - THE FLAPS WOULD NOT FULLY RETRACT AFTER TAKEOFF FROM GUM.  THE RIGHT SIDE WAS DRAGGING 3-4 DEGREES AND 3 DEGREES OF RIGHT RUDDER WAS REQUIRED FOR LEVEL FLIGHT.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO GUM.  THE FLAPS WOULD NOT EXTEND FOR LANDING AND A ZERO FLAP LANDING WAS PERFORMED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE INBOARD FLAP SELECTOR VALVE AND THE RESTRICTOR VALVES FOR ALL THREE FLAP SELECTOR VALVES, BUT THIS DID NOT CORRECT THE PROBLEM.  THE LEFT OUTBOARD TRAILING EDGE FLAP INBOARD ACTUATOR AND THE LEFT INBOARD TRAILING EDGE FLAP OUTBOARD ACTUATOR WERE BOTH REMOVED AND REPLACED.  THE FLAPS WERE OPERATED SEVERAL TIMES AND CHECKED GOOD.  (M)
